# SDR COMA0860232

- Difficulty date: April 22, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 23,599 hours, 21,181 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 4972 - ON TAKEOFF ROLL NR 2 ENGINE FUEL FLOW READ OUT WAS 1300 LBS.  ABORTED TAKEOFF SAFELY.  TRANSFERRED TO DMI LIST PER 73-31-01.
